# SDR P5CA2020021300044

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 26529
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER PACK FUNCTIONAL FAIL.( IAW AMM 33-51-04-902-001-001 REV 97, REPLACED EMERGENCY LIGHT POWER PACK M5170 AND PERFORMED POWER SUPPLY TEST, THE RESULT WAS SATISFACTORY.  )
